# SDR MALA954688

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE PILOTS SEAT TRACK ATTACH POINTS AT FS 107 TO BE CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR FLAGNE IAW ARP 53-10-8913.  (M)
